MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity drug eluting stent to treat a moderately calcified, 90% stenosis and tortuous lad lesion.The device was inspected before use with no issues noted.The lesion was pre-dilated.Some resistance was encountered during advancement of the stent, it was removed to further dilate the lesion.Excessive force was not used.It was reported that the stent was damaged due to the vessel tortuosity.The physician crossed with another resolute integrity stent.No patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Initial reporter phone number updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6328342
Report Number9612164-2017-00173
Device Sequence Number10928545
Product Code NIQ
UDI-Device Identifier00643169037175
UDI-Public00643169037175
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2018
Device Catalogue NumberRSINT30026UX
Device Lot Number0008234292
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2017
Supplement Date Received by Manufacturer01/20/2017
06/11/2018
Initial Report FDA Received Date02/14/2017
Supplement Report FDA Received Date09/28/2017
07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight88